# SDR AALA2020052649001

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 31,494 hours, 14,079 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO FLT AUTO THRUST OFF CAUTION AFTER STAND DID RESET AS PER MAINTENANCE ON TAKE OFF, AUTO THROTTLES DID NOT ARM REJECTED TAKE OFF. MAINTENANCE RESET SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER TSM 22-31-00.
